# SDR CKSA96396

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD, WEB AND VERTICAL STIFFENER HAS INNER GRANULAR CORROSION AT RBL 22 AT FLOOR LINE.  REPAIRED VERTICAL STIFENER IN ACCORDANCE WITH AIA DRAWING AIA/E/2443 AND REPORT NR 96 AIA 197 DATED 12-12-96 EA 96-348.  CORROSION CARD NR 5600-0551.  NON-ROUTINE TASK CARD NR 9175, LEVEL 2.
